JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 4, Article 116
On a Certain Volterra-Fredholm Type Integral Equation

    Authors: Baburao G. Pachpatte,  
    Keywords: Volterra-Fredholm type, integral equation, Banach fixed point theorem, integral inequality, Bielecki type norm, existence and uniqueness, continuous dependence.  
    Date Received: 10/02/08  
    Date Accepted: 18/10/08  
    Subject Codes:

34K10, 35R10.

    Editors: Constantin P. Niculescu,  

The aim of this paper is to study the existence, uniqueness and other properties of solutions of a certain Volterra-Fredholm type integral equation. The main tools employed in the analysis are based on applications of the Banach fixed point theorem and a certain integral inequality with explicit estimate.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login